# SDR USAA2010072391486

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532526
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - ELONGATED HOLE ON THE REAR SPAR TO RT MLG FITTING FASTENER UPPER INBOARD AT RSS 206, WL 172, WBL 135.5.  REPAIRED HOLE ON THE REAR SPAR TO RT MLG FITTING FASTENER UPPER INBOARD AT RSS 206, WL 172, WBL 135.5 IAW EA 134289.
